# SDR DHL96708007

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 25888801
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT FL 310  AND MACH .80, RECEIVED SUDDEN UNCOMMANDED RUDDER INPUTS FROM LOWER YAW DAMPER.  WHEN YAW DAMPER SWITCH TURNED OFF, THE UNCOMMANDED RUDDER INPUTS CEASED.  CLEANED LOWER YAW DAMPER CONNECTOR AND RERACKED COUPLER, CYCLED RUDDER TO FULL TRAVEL LEFT AND RIGHT SEVERAL TIMES, FOUND NO PROBLEM.  OPS CHECK OK PER M/M 22-11-01.
